Linear orthogonality preservers of Hilbert *-modules over *-algebras with real rank zero

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43662

Proceedings of the American Mathematical Society, 140, (9), 3151-3160, 2012
Let A be a A -algebra with real rank zero. Let A and A be Hilbert A -modules with A being full. Suppose that A is a linear map preserving orthogonality, ie,
No keywords uploaded!
[ Download ] [ 2019-10-20 20:59:28 uploaded by Ngai_Ching_Wong ] [ 207 downloads ] [ 0 comments ]
@inproceedings{chi-wai2012linear,
  title={Linear orthogonality preservers of Hilbert *-modules over *-algebras with real rank zero},
  author={Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205928441028191},
  booktitle={Proceedings of the American Mathematical Society},
  volume={140},
  number={9},
  pages={3151-3160},
  year={2012},
}
Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong. Linear orthogonality preservers of Hilbert *-modules over *-algebras with real rank zero. 2012. Vol. 140. In Proceedings of the American Mathematical Society. pp.3151-3160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205928441028191.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved